# SDR SWAA2021071679139

- Difficulty date: May 15, 2020
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 50,129 hours, 26,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 460-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE UNDER L/H FLOOR TO SIDEWALL SUPPORT IN FWD CARGO BAY ;BS 460-480 IS CRACKED / REPLACED BATTLE UNDER L/H FLOOR TO SIDEWALL SUPPORT IN FWD BS 460 - 480 PER REF SRM 51-40-02-0G AND DWG NBR 143A7505
